Journal cover Journal topic
Annales Geophysicae An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

IF value: 1.490
IF1.490
IF 5-year value: 1.445
IF 5-year
1.445
CiteScore value: 2.9
CiteScore
2.9
SNIP value: 0.789
SNIP0.789
IPP value: 1.48
IPP1.48
SJR value: 0.74
SJR0.74
Scimago H <br class='widget-line-break'>index value: 88
Scimago H
index
88
h5-index value: 21
h5-index21
Articles | Volume 22, issue 8
Ann. Geophys., 22, 2715–2722, 2004
https://doi.org/10.5194/angeo-22-2715-2004
Ann. Geophys., 22, 2715–2722, 2004
https://doi.org/10.5194/angeo-22-2715-2004

  07 Sep 2004

07 Sep 2004

An alternative explanation of PMSE-like scatter in MF radar data

G. O. L. Jones et al.

Viewed

Total article views: 779 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
383 375 21 779 42 31
  • HTML: 383
  • PDF: 375
  • XML: 21
  • Total: 779
  • BibTeX: 42
  • EndNote: 31
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 27 Jan 2021
Publications Copernicus
Download
Citation